# SDR SWAA2021122045777

- Difficulty date: November 19, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 67,505 hours, 40,058 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF FWD CARGO STRINGER 26 LH AT BULKHEAD 540 IS CORRODED ; / [01] REMOVED FASTENERS FROM STRINGER 26L AND STA 540 PER B737-700 SRM 51-40-02-0G-0; EVALUATED CORRODED AREA AND FOUND OUT OF LIMITS PER B737-700 SRM 53-00-03-1A-1 FIG 103; ORIGINAL MATERIAL .045'; MATERIAL LOSS .045'; REMAINING MATERIAL .000'.; 15] VERIFIED STEP 14.; [16] FABRICATED TAPERED FILLER BETWEEN NEW STRINGER SECTION AND BULKHEAD CHORD AS REQUIRED PEREA 21-153-03606 WIP2; MATERIAL USED 2024T3.040' PO# 1742313;
